# SDR ICRR202408060002

- Difficulty date: August 6, 2024
- Submitted: August 6, 2024
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Part number: 310A20422
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: UK
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATION DISCOVERED IN THREADS DURING LIQUID PENETRANT INSPECTION (SOPM 20-20-2)
